# SDR WVER2014042150411

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 28,893 hours, 20,115 cycles
- System (JASC): 5751 · Ailerons
- Part: Stiffener
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON FWD SPAR STIFFNER IS CRACKED 2.5" OTBD OF CENTER HINGE FITTING.
